Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
acneprone

Week 1 of accutane 40mg/day

Alot of white heads are appearing all over my body too. My back and shoulders are itching so bad and i sctach it i know i shouldnt but i did and poped some pimples ;(. I havent experienced any dryness too much. A little bit on my lips but i just use normal chapstick and its fine. I did notice my throat and tongue are a little bit dry.

I have a quick quesiton i have some scabs on my face and like some spots where old pimples were and they are gone now but left a dark mark is accutane going to get rid of those marks or no? thank anyone for reading this.

Share this post


Link to post
Share on other sites

What about the red marks is accutane gonna get rid of them(not the dark spots)

how do i know if there scars?

Can i use a an acne skin product for the red marks while on accutane(not prescribed medicine or over counter product) a skin product.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×